On the last day of my period I had sex and decided to take a morning after pill two days after. Four days after taking the pill I started having brown discharge and now spotting red blood for a whole week. I am so worried but my OB/GYN said it the pill that is causing the spotting and I shouldn't worry. I am have been feeling so sick and now I realize there is a pain in my lower left area of my abdomen. I have taken two pee pregnancy tests and all said negative. I am also wondering if I have an ovarian cysts since while I was spotting this week I should of ovulated as well. Has anyone ever had this problem??
Yes. This is very common with hormonal emergency contraception. Its a big dose of artificial hormone for your body to deal with. Some women are affected for months.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Oct 2013 • 1 answer
Updated 18 Apr 2016 • 1 answer
Updated 21 Jan 2018 • 1 answer
Updated 27 Aug 2018 • 1 answer
Updated 23 Sep 2018 • 1 answer